Alert archive / Washington / River Flood Warnings in 2021

River Flood Warning 44, NWS Seattle, WA

October 29, 2021Snohomish County, Washington

NWS Seattle, WA issued this river flood warning at Oct 29, 2021, 2:07 AM PDT for Snohomish County, Washington. It took effect at Oct 29, 2021, 7:43 AM PDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Oct 29, 2021, 2:07 AM PDT (09:07 UTC)
In effect from
Oct 29, 2021, 7:43 AM PDT
Expired
Oct 30, 2021, 1:43 AM PDT
In force
18 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Snohomish County, WA

The radar

The Seattle radar (KATX), 52 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snohomish River near Monroe (MROW1). The gauge peaked at 15.01 ft at Oct 29, 2021, 8:00 AM PDT.

actionminormoderatemajor5101510/2910/3010/31
Action stage
10 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12150800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

361 
WGUS46 KSEW 290907
FLWSEW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
207 AM PDT Fri Oct 29 2021

...The National Weather Service in Seattle WA has issued a Flood 
Warning for the following rivers in Washington...

  Snohomish River Near Monroe affecting Snohomish County.

.Three to five inches of rain over the central Cascades Thursday and 
early Friday morning will drive the Snohomish river at Monroe above 
flood stage this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

The next statement will be issued by this morning at 1015 AM PDT.

&&


WAC061-291715-
/O.NEW.KSEW.FL.W.0044.211029T1443Z-211030T0843Z/
/MROW1.1.ER.211029T1443Z.211029T1800Z.211029T2042Z.NO/
207 AM PDT Fri Oct 29 2021

The National Weather Service in Seattle has issued a

* Flood Warning for
  the Snohomish River Near Monroe.
* From this morning to just after midnight tonight.
* At 1:15 AM PDT Friday the stage was 13.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage around 
  7 am this morning and crest at 15.5 feet late this morning. It 
  will then fall below flood stage this afternoon.
* Impact...At 16.0 feet, the Snohomish River will flood several 
  roads and much of the low pasture land in the river valley.  A 
  stage of 16 feet at this location corresponds to Phase 2 in the 
  Snohomish County Flood Warning System.
* Flood History...This crest compares to a previous crest of 15.6 
  feet on 01/19/1971.


&&

LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203
      4793 12202 4793 12190

$$

44
2 follow-up statements
420 
WGUS86 KSEW 291712
FLSSEW

Flood Statement
National Weather Service Seattle WA
1012 AM PDT Fri Oct 29 2021

...The Flood Warning continues for the following rivers in 
Washington...

  Skagit River Near Mt. Vernon affecting Skagit County.

  Skagit River Near Concrete affecting Skagit County.

  Snohomish River At Snohomish affecting Snohomish County.

  Snohomish River Near Monroe affecting Snohomish County.

  Snoqualmie River Near Carnation affecting King County.

.Heavy rain came to an end. Lighter rain will continue this morning 
before the rain band drops south late this morning and this 
afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued by this evening at 615 PM PDT.

&&


WAC057-300115-
/O.EXT.KSEW.FL.W.0046.000000T0000Z-211031T0000Z/
/MVEW1.1.ER.211029T1744Z.211030T0600Z.211030T1200Z.NO/
1012 AM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Skagit River Near Mt. Vernon.
* Until tomorrow afternoon.
* At 9:45 AM PDT Friday the stage was 27.7 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 29.8 feet late this evening. It will 
  then fall below flood stage late tonight.
* Impact...At 28.0 feet, the Skagit River will cause minor flooding 
  from Sedro Woolley downstream through Mount Vernon to the mouth...
  with shallow flooding in low pasture lands and over a few 
  low-lying roads near the river. This level for this location on 
  the Skagit corresponds to a Phase 3 flood in the Skagit County 
  flood system.
* Flood History...This crest compares to a previous crest of 29.8 
  feet on 01/09/2002.


&&

LAT...LON 4846 12227 4840 12230 4830 12235 4837 12250
      4845 12240 4853 12227

$$

WAC061-300115-
/O.EXT.KSEW.FL.W.0045.000000T0000Z-211030T1728Z/
/SNAW1.1.ER.211029T1737Z.211029T2100Z.211030T0228Z.NO/
1012 AM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Snohomish River At Snohomish.
* Until late tomorrow morning.
* At 9:00 AM PDT Friday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will oscillate above flood stage with a 
  maximum value of 25.5 feet this afternoon. It will fall below 
  flood stage this evening.
* Impact...At 25.0 feet, the Snohomish River will cause minor 
  flooding of lowlands not protected by levees and on the Old 
  Snohomish-Monroe highway.  A stage of 25 feet on the Snohomish 
  River corresponds to a Phase 2 in the Snohomish County flood 
  program.
* Flood History...This crest compares to a previous crest of 25.5 
  feet on 01/22/1950.


&&

LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216
      4794 12213 4791 12203

$$

WAC061-300115-
/O.EXT.KSEW.FL.W.0044.000000T0000Z-211030T0600Z/
/MROW1.1.ER.211029T1452Z.211029T1530Z.211029T1800Z.NO/
1012 AM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until late this evening...

The Flood Warning continues for
  the Snohomish River Near Monroe.
* Until late this evening.
* At 9:15 AM PDT Friday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is cresting now at flood stage of 15.0 feet. 
  It will then fall below flood stage later this morning.
* Impact...At 15.0 feet, the Snohomish River will cause minor 
  flooding of low pasture lands and several roads near the river.  A 
  stage of 15 feet at this location corresponds to Phase 2 in the 
  Snohomish County Flood Warning System.
* Flood History...This crest compares to a previous crest of 14.9 
  feet on 12/13/1966.


&&

LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203
      4793 12202 4793 12190

$$

WAC033-300115-
/O.EXT.KSEW.FL.W.0041.000000T0000Z-211030T1650Z/
/CRNW1.1.ER.211029T1048Z.211030T0000Z.211030T0450Z.NO/
1012 AM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Snoqualmie River Near Carnation.
* Until late tomorrow morning.
* At 10:00 AM PDT Friday the stage was 54.7 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 AM PDT Friday was 54.7 feet.
* Forecast...The river is expected to rise to a crest of 55.8 feet 
  late this afternoon. It will then fall below flood stage late this 
  evening.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.
* Flood History...This crest compares to a previous crest of 55.8 
  feet on 03/06/1972.


&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194
      4771 12193 4761 12188

$$

WAC057-300115-
/O.EXT.KSEW.FL.W.0039.000000T0000Z-211030T0938Z/
/CONW1.2.ER.211029T0517Z.211029T1200Z.211029T2138Z.NO/
1012 AM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Skagit River Near Concrete.
* Until just after midnight tonight.
* At 9:45 AM PDT Friday the stage was 29.7 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:45 AM PDT Friday was 31.6 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling.
* Impact...At 28.0 feet, the Skagit River will flood low areas and 
  sections of roads along the river from Rockport downstream to 
  Sedro Woolley. This level for this location on the Skagit 
  corresponds to a Phase 3 flood in the Skagit County flood system.
* Flood History...This crest compares to a previous crest of 30.1 
  feet on 01/17/2011.


&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160

$$

JBB
595 
WGUS86 KSEW 292236
FLSSEW

Flood Statement
National Weather Service Seattle WA
336 PM PDT Fri Oct 29 2021

...The Flood Warning is extended for the following rivers in 
Washington...

  Snohomish River At Snohomish affecting Snohomish County.

  Snoqualmie River Near Carnation affecting King County.

...The Flood Warning is cancelled for the following rivers in 
Washington...

  Skagit River Near Concrete affecting Skagit County.

  Snohomish River Near Monroe affecting Snohomish County.

  Snoqualmie River Near Snoqualmie Falls affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...

  Skokomish River At Potlatch affecting Mason County.

  Skagit River Near Mt. Vernon affecting Skagit County.

.Heavy rain has come to an end. Most rivers are receding, and the 
flood warning has ended for the Skagit River at Concrete, Snoqualmie 
River near Snoqualmie Falls, and the Snohomish River at Monroe. 
Downstream on those rivers the flood warnings remain. The Skagit 
River near Mt. Vernon, Snoqualmie River near Carnation, and the 
Snohomish River at Snohomish are still rising.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

To escape rising water, take the shortest path to higher ground.

Additional information is available at www.weather.gov.

The next statement will be issued by this afternoon at 430 PM PDT.

&&


WAC061-292345-
/O.CAN.KSEW.FL.W.0044.000000T0000Z-211029T2236Z/
/MROW1.1.ER.211029T1452Z.211029T1530Z.211029T1545Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning for the Snohomish River Near Monroe has been 
cancelled...

The Flood Warning is cancelled for
  the Snohomish River Near Monroe.
* At 2:15 PM PDT Friday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river fell below flood stage and will continue to 
  fall. The flood wave, however, is still moving down toward 
  Snohomish where flooding continues.


&&

LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203
      4793 12202 4793 12190

$$

WAC033-292345-
/O.CAN.KSEW.FL.W.0040.000000T0000Z-211029T2236Z/
/SQUW1.1.ER.211029T0415Z.211029T0945Z.211029T1535Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning for the Snoqualmie River Near Snoqualmie Falls 
has been cancelled...

The Flood Warning is cancelled for
  the Snoqualmie River Near Snoqualmie Falls.
* At 1:30 PM PDT Friday the flow was 15500.0 cfs.
* Flood flow is 20000.0 cfs.
* Forecast...The river fell below flood stage and will continue to 
  fall. The flood wave, however, is still moving down toward 
  Carnation where flooding continues.


&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188
      4758 12178 4756 12170

$$

WAC057-292345-
/O.CAN.KSEW.FL.W.0039.000000T0000Z-211029T2236Z/
/CONW1.2.ER.211029T0517Z.211029T1200Z.211029T1915Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning for the Skagit River Near Concrete has been 
cancelled...

The Flood Warning is cancelled for
  the Skagit River Near Concrete.
* At 2:45 PM PDT Friday the stage was 26.4 feet.
* Flood stage is 28.0 feet.
* Forecast...The river fell below flood stage and will continue to 
  fall. The flood wave, however, is still moving down toward Mount 
  Vernon where flooding continues.


&&

LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227
      4856 12185 4850 12160

$$

WAC057-300645-
/O.EXT.KSEW.FL.W.0046.000000T0000Z-211030T2244Z/
/MVEW1.1.ER.211029T1825Z.211030T0600Z.211030T1044Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Skagit River Near Mt. Vernon.
* Until tomorrow afternoon.
* At 2:30 PM PDT Friday the stage was 28.6 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:30 PM PDT Friday was 28.6 feet.
* Forecast...The river is expected to rise to a crest of 29.7 feet 
  late this evening. It will then fall below flood stage late 
  tonight.
* Impact...At 28.0 feet, the Skagit River will cause minor flooding 
  from Sedro Woolley downstream through Mount Vernon to the mouth...
  with shallow flooding in low pasture lands and over a few 
  low-lying roads near the river. This level for this location on 
  the Skagit corresponds to a Phase 3 flood in the Skagit County 
  flood system.
* Flood History...This crest compares to a previous crest of 29.6 
  feet on 01/16/1974.


&&

LAT...LON 4846 12227 4840 12230 4830 12235 4837 12250
      4845 12240 4853 12227

$$

WAC061-300645-
/O.EXT.KSEW.FL.W.0045.000000T0000Z-211030T2120Z/
/SNAW1.1.ER.211029T1726Z.211030T0200Z.211030T0620Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Snohomish River At Snohomish.
* Until early tomorrow afternoon.
* At 2:00 PM PDT Friday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:00 PM PDT Friday was 25.6 feet.
* Forecast...The river will slowly crest above flood stage with a 
  maximum value of 25.8 feet this evening. It will fall below flood 
  stage late this evening.
* Impact...At 25.0 feet, the Snohomish River will cause minor 
  flooding of lowlands not protected by levees and on the Old 
  Snohomish-Monroe highway.  A stage of 25 feet on the Snohomish 
  River corresponds to a Phase 2 in the Snohomish County flood 
  program.
* Flood History...This crest compares to a previous crest of 25.7 
  feet on 11/13/1999.


&&

LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216
      4794 12213 4791 12203

$$

WAC033-300645-
/O.EXT.KSEW.FL.W.0041.000000T0000Z-211030T1708Z/
/CRNW1.1.ER.211029T1048Z.211030T0000Z.211030T0508Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Snoqualmie River Near Carnation.
* Until late tomorrow morning.
* At 2:45 PM PDT Friday the stage was 55.2 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:45 PM PDT Friday was 55.2 feet.
* Forecast...The river is cresting now at around 55.3 feet and 
  expected to fall below flood stage late this evening and continue 
  to fall.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.
* Flood History...This crest compares to a previous crest of 55.3 
  feet on 11/04/1971.


&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194
      4771 12193 4761 12188

$$

WAC045-300645-
/O.EXT.KSEW.FL.W.0033.000000T0000Z-211030T1635Z/
/SRPW1.2.ER.211025T1803Z.211029T0545Z.211030T0735Z.NO/
336 PM PDT Fri Oct 29 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Skokomish River At Potlatch.
* Until late tomorrow morning.
* At 2:45 PM PDT Friday the stage was 16.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:45 PM PDT Friday was 17.5 feet.
* Forecast...The river has crested is expected to fall below flood 
  stage just after midnight tonight and continue falling.
* Impact...At 16.5 feet, the Skokomish River will cause widespread 
  flooding of pasture lands, with water flowing quickly over West 
  Bourgault Road and Skokomish Valley Road.
* Flood History...This crest compares to a previous crest of 16.8 
  feet on 11/23/1990.


&&

LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308
      4721 12321 4738 12340

$$

JBB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Oct 28, 8:56 PM PDT, 5 hours 11 minutes earlier.

Area forecast discussion, Oct 28, 8:56 PM PDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
856 PM PDT Thu Oct 28 2021

.UPDATE...Forecast remains largely on track this evening, with
moderate to heavy rain continuing across Western Washington as a
frontal system slowly sinks southward across the region. Radar
currently showing the heaviest precipitation across portions of
Skagit and Snohomish counties as of 835 PM. Urban flooding will
remain possible through the early morning hours given most recent
rainfall rates and clogged drains from leaves and other debris-
so have gone ahead and issued flood advisories for urban and small
stream flooding for all counties within the CWA. The frontal
system will continue to move south overnight, with rainfall
gradually tapering from north to south. Hi-res guidance does still
hint at the development of a convergence zone across portions of
the central Sound lingering into the mid- morning hours, however
expect a drying trend to start Friday afternoon. The previous
discussion follows below, with updates made to the aviation,
marine, and hydro sections. 14

&&

.SYNOPSIS...Heavy rain will continue across much of the region
into early Friday as an atmospheric river remains across the
region. The front will drift south, with a cooler air mass and dry
conditions arriving for the weekend. Active weather returns to the
region early next week.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...Moderate to heavy rainfall
continues this afternoon across much of Western Washington as the
atmospheric river remains aimed at the region. Latest guidance
continues to suggest very efficient rainfall over the region into
the evening hours as the plume of heaviest rainfall gradually
pivots and then shifts slowly southward overnight. Breezy
southerly winds continue south of the boundary, with some gusts to
around 25-30 mph continuing. Several river flood warnings have
been issued and sharp rises from the heavy rainfall can be
expected on many others - see the hydrology section below for more
details. In addition to river flooding, there will also be the
potential for urban flooding issues as the rain continues
tonight. The environment will be supportive of rainfall rates
that, in combination with blocked or clogged drains from leaves or
other debris, could begin to enhance this threat.

As the front continues to drift south overnight and early Friday,
the rainfall will gradually taper from north to south. Can't
entirely rule out a few lingering showers through the day
tomorrow, along with some showers and persistent clouds closer to
a Puget Sound Convergence Zone, but in general expect the start
of a drying and clearing trend Friday afternoon as higher pressure
takes hold. Dry and mostly sunny conditions continue to look
likely for the weekend as a shortwave ridge axis slides across the
region. Expect seasonal highs and slightly cooler than normal
overnight lows. Widespread 30s are not out of the question early
Saturday and Sunday mornings given the current forecast for mostly
clear skies.    Cullen

.LONG TERM /MONDAY THROUGH THURSDAY/...After a dry weekend, ensemble
guidance continues to suggest a more active pattern again setting
up next week as a few weather systems arrive. There is good
agreement in some sort of weak ridge across the Great Basin, with
the primary differences among the clusters centered around the
strength of the ridge and the placement of the ridge axis.
Regardless of these finer details, the placement of the ridge in
most of these scenarios would leave the region open to the arrival
of some weather systems that weaken as they approach the ridge.
This would maintain clouds and rounds of precipitation at times,
which is well reflected in the current forecast of mention of rain
chances through the week.    Cullen

&&

.AVIATION...Westerly flow aloft continues over Western Washington
tonight with a frontal boundary slowly shifting southeastward
across the area. The air mass is moist and stable. Widespread IFR
ceilings in moderate rain with pockets of LIFR will continue much of
the night then decrease from the north on Friday morning. Ceilings
will gradually lift on Friday...becoming mostly VFR after 22Z Friday
afternoon.

KSEA...IFR conditions in moderate rain at times to continue
overnight. Gradual improvement to MVFR expected Friday morning
before scattering out to VFR near or after 21Z Friday afternoon.
Surface winds light NW this evening becoming W-SW under 7 knots
overnight. Winds becoming N-NW 5 to 10 knots Friday afternoon.   27

&&

.MARINE...Frontal boundary pushing across the inland waters
this evening with onshore flow increasing somewhat behind it. This
will lead to small craft advisory northwesterlies across the
coastal waters as well as the north interior waters...especially
north of the the San Juans. A building surface ridge over the
southern interior of British Columbia will turn the flow more
offshore over the weekend. This could lead to small craft advisory
level northerlies for Puget Sound and advisory easterlies around the
west entrance to the strait.

Additional fronts will move through the area next week for
headlines. 27

&&

.HYDROLOGY...An atmospheric river will continue bring widespread
moderate to heavy rain to Western Washington tonight through
Friday morning. Confidence is high in the heaviest accumulations
occurring from the Southwestern Olympics to the Northern and
Central Cascades. The current QPF forecast calls for 3 to 4 inches
of rainfall in the Olympics, 4 to 6 inches in the north and
central Cascades, 3 to 5 inches in the southern Cascades and 1 to
2 inches in most lowland areas, except the northern Olympic Coast.
Widespread rapid rises in rivers will result from these excessive
rainfall amounts. Expect the greatest threat for river flooding
outside of the Skokomish basin to be in northern and central
Cascade basins.

Urban flooding will also remain a concern, especially under any
bands of high rainfall rates and in areas with poor drainage.
Heavy rainfall rates could alsp pose a threat for an isolated
landslides. Drier air will push into the region on Friday, ending
heavy rain by the afternoon/evening. Rivers will continue to run
high on Friday, receding over the weekend.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch until 5 AM PDT Friday for Admiralty Inlet Area-
     Bellevue and Vicinity-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties-Central
     Coast-East Puget Sound Lowlands-Eastern Strait of Juan de
     Fuca-Everett and Vicinity-Hood Canal Area-Lower Chehalis
     Valley Area-North Coast-Olympics-Seattle and Vicinity-
     Western Skagit County-Western Strait of Juan De Fuca-
     Western Whatcom County.

PZ...Small Craft Advisory until 4 PM PDT Friday for Grays Harbor Bar.

     Small Craft Advisory until 2 AM PDT Saturday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Small Craft Advisory until 3 AM PDT Friday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory until 5 PM PDT Friday for Northern Inland
     Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 5:23 PM PDTRiver Flood WarningSEWKing25 hr
Oct 28, 5:46 PM PDTAreal Flood AdvisorySEWSkagit, Snohomish, Whatcom12 hr
Oct 28, 5:48 PM PDTAreal Flood AdvisorySEWClallam, Grays Harbor, Jefferson, Kitsap, Mason11 hr
Oct 28, 5:53 PM PDTAreal Flood AdvisorySEWKing, Lewis, Pierce, Thurston15 hr
Oct 28, 5:56 PM PDTAreal Flood AdvisorySEWSan Juan11 hr
Oct 28, 5:57 PM PDTAreal Flood AdvisorySEWIsland12 hr
Oct 28, 8:12 PM PDTRiver Flood WarningSEWKing33 hr
Oct 28, 8:12 PM PDTRiver Flood WarningSEWSnohomish8 hr
Oct 29, 12:14 AM PDTRiver Flood WarningSEWWhatcom8 hr
Oct 29, 4:27 AM PDTRiver Flood WarningSEWSnohomish18 hr
Oct 29, 5:08 AM PDTRiver Flood WarningSEWSkagit24 hr
Oct 29, 2:56 PM PDTSmall Craft AdvisorySEW3 days

Nearby

River Flood Warnings in Washington, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.